# SDR FDEA201012164703

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LEFT STRINGER AT STA 700-STA 720, S23L FOUND WITH CHAFED MARK. CHAFED STRINGER BETWEEN STA 700 AND STA 720  AT S-23L, REPAIRED IAW SRM 53-00-03   FIG 201, REPAIR 1, DETAIL II, REV 101.  REPAIR IS CLASSIFIED AS MAJOR.
